Too sleepy because of supps?
- 02-19-2009, 04:01 PM
Too sleepy because of supps?
I've been taking the below and here's the effect:
-cissus pre bed...made me feel heavy/sleepy (good)
...3 weeks later added
-activate extreme...very groggy and dead sleep at nite, dreams(not so good)
Problem is i'm needing like 10hrs sleep a nite now and then in the afternoon i feel like i need nappytime...its rough, i've been on activate before but i think maybe stacking two 'sleep good' supps might be a little too much for me. Anyone get overly tired out from stacking these or similar. If you google, there are plenty threads about people feeling sleepy with cissus and activate independently. Also, both of these can increase testosterone, which we know are correlated to sleep.
So now, i dunno if i'm getting better sleep or not...
- 02-19-2009, 04:37 PM
I can't think of any reason that either of those supplements would effect your sleep.Iron Legion Rep
02-19-2009, 05:07 PM
I know activate promotes good rest/sleep...says so even on the bottle...and cissus also has that quality, so i was just thinking maybe when you combine 2 or more of these 'sleep/mood' enhancers you end up with something stronger...when i wake up, the groggy feeling is somewhat similar to what i experience when/if i had taken tylenolPM.
02-19-2009, 06:10 PM
Perhaps you're catching a cold? I caught something this past week, and I've found myself needed an afternoon nap, and I can NEVER fall asleep when I try to nap until now.
Supps that cause lethargy are usually GH releasing ones like L-Dopa, GABA, etc.
02-19-2009, 06:32 PM
steam, i know exactly what you're talking about. before my bulk super cissus finished, i was dosing that, 1-carboxy, andbefore bed while taking 2 caps of upon waking and 1 afterworkouts (sometimes i'd even take 1 before bed, but i noticed some negative joint discomfort, especially in my knees, so i'm keeping it at 3 a day). all of these promote good sleep and recovery. while that's broad each one does so in so many ways, not just a single pathway, which adds that much more effects when stacking them. let me tell you, just dosing super cissus on an empty or light stomach produces an effect that i can feel, as with 1-carboxy and ZMK. but super cisuss' effect is just awesome, sometimes if dose it higher, it produces a slight "warm waves passing throughout your body" feel.
Maybe the keto regimen i'm on right now could correlate to the tiredness, i dunno we'll see when i start to add in carbs, but i know for sure know that ZMK and 1-carboxy both give me great sleep and recovery (started to notice the recovery recently). 1-carboxy puts me out quicker but ZMK puts me out plus enhances the recovery too. i know this because i've dosed both separately before and noticed slight differences.
and i know what you mean on the feelings of heavy because, although, i am restricting carbs, have my cals reduced, and feel the weight gradually coming off, i still feel a sense of invisible weight that i carry, it's really weird.
i think i am going to take 1-carboxy every 3 days, 2 LX upon waking up and 1 after workouts, and dose ZMK 2 hours after my last meal. i'll dose super cissus after workouts and before bed. all of these on workout days, not sure if i'll dose LX on non-workout days.
oh and btw, i can 100% guarantee that activate is giving you the insanely deep sleep because when i took it that was the only thing it gave me, but i mean it delivered on that like crazy. the strength started coming in on the last week, i was pissedd cuz i only bought 1 bottle. think i'm going to try it again, this time possibly 3 just to dose it higher, but 2 for sure.
02-19-2009, 07:10 PM
You could possibly be screwing with your circadian rhythm. Hormones, among several things, help regulate your circadian rhythm; which is why melatonin is so effective for jet lag and resetting the circadian rhythm. I feel the same thing after I take 3mg melatonin to help counteract the sometime annoying sides of my wellbutrin. Otherwise you might have some adrenal fatigue...I know activate promotes good rest/sleep...says so even on the bottle...and cissus also has that quality, so i was just thinking maybe when you combine 2 or more of these 'sleep/mood' enhancers you end up with something stronger...when i wake up, the groggy feeling is somewhat similar to what i experience when/if i had taken tylenolPM.
Just some thoughts I had that I hope you play around with i guess.
02-19-2009, 07:24 PM